# SDR FDEA201107262960

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 47,063 hours, 9,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27404
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, INBD SEGMENT UPPER SKIN FOUND SEVERAL DENTS.  DENTED AREAS ARE ACCEPTABLE AND WITHIN ALLOWABLE DAMAGED LIMIT OF 0.060" AS PER SRM 51-80-01 REV 47 AT RIGHT HAND WING INBOARD FLAP INBOARD SEGMENT UPPER SKIN.  HFEC INSPECTION CARRIED OUT AS PER DAC NDT SPM REV 13, 06-10-01.001 ON DENTS AREAS AND FOUND CRACKED EVIDENT. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV   112.
